# SDR ASOA2016053114936

- Difficulty date: May 31, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS EQUIPMENT SUPPORT CLEAT IS FOUND TO BE CORRODED AT FS333, STR 21 RT.   R & R CORRODED CLEAT.  RECEIVED & DRILLED UP NEW CLEAT, STR 21R AT FS 333 REF SRM 51-40-11-0001-001-A01 AND DWG SH670-32695.  INSTALLED SERVICEABLE CLEAT AT STR 21R, FS 333.  INSTALLED CLEAT AT STR 21R AND FS 333 FASTENERS COMMON TO STR JOINT PIECE REF SRM 51-42-06-001-001-A01 AND DWG SH 670-32695.  INSTALLED 2EA LOCK FASTENERS ON SERVICEABLE CLEAT AT FS 333, STR 21 RT IAW SRM 5142-21-001-001-A01 AND DWG SH 670-32695 AND DWG SH 670-32600.
